# SDR CA121003015

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000507
- Condition: Failed
- Part time: 89 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THREE TAILBOOM FAILURES, WHICH ALL TAILBOOMS WERE REBUILT,  DECIDED TO PURCHASE 1 NEW FROM MFD, IT HAD 4 HRS ON IT.  WE INSTALLED IT AND RAN THE MACHINE FOR 85.3HRS MOVING DRILLS.  THE MACHINE WAS LANDED FOR A RE-FUELLING STOP WHEN THE PILOT NOTICED THE SMALL WRINKLE IN THE TAILBOOM ON THE LT SIDE BELOW THE HEAT SHIELD, SAME AS ALL THE OTHER ONES.  THE MACHINE WAS GROUNDED UNTIL FURTHER NOTICE.  IT WILL BE TRUCKED BACKED FOR FURTHER INSPECTION.
